# SDR HNAA2015120100355

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 57,003 hours, 63,864 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 7002761
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT.  CB FOR AUXILIARY INVERTER ON LT MAIN IS POPPED.  R & R AUXILIARY INVERTER IAW -8 MM 24-22-00.  OPS CHECKED GOOD.  OK FOR SERVICE AT THIS TIME.
